Normal forms in total correctness for while programs and action systems

Solin, Kim (2011) Normal forms in total correctness for while programs and action systems. Journal of Logic and Algebraic Programming, 80 6: 362-375. doi:10.1016/j.jlap.2011.04.008


Author Solin, Kim
Title Normal forms in total correctness for while programs and action systems
Journal name Journal of Logic and Algebraic Programming   Check publisher's open access policy
ISSN 1567-8326
1873-5940
Publication date 2011-01-01
Sub-type Article (original research)
DOI 10.1016/j.jlap.2011.04.008
Volume 80
Issue 6
Start page 362
End page 375
Total pages 14
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Abstract A classical while-program normal-form theorem is derived in demonic refinement algebra. In contrast to Kozen's partial-correctness proof of the theorem in Kleene algebra with tests, the derivation in demonic refinement algebra provides a proof that the theorem holds in total correctness. A normal form for action systems is also discussed.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Mar 2014, 00:33:42 EST by Kim Solin on behalf of Scholarly Communication and Digitisation Service